# SDR DJFA20180426661

- Difficulty date: March 18, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N341FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500047
- Aircraft time: 6,094 hours, 4,070 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT FL450 THE PTRIM NML FAIL CAS CAME ON. SWAPPED FCE. REMOVED AND REPLACED PITCH TRIM ACTUATOR. OPS CHECKED GOOD.
